# SDR 08FDEA03771

- Difficulty date: September 8, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: ARL050143
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL TANK FUEL LINE ATTACH BRACKET IS CRACKED AT XORS 538;  ACCESS   OPENING 534 CT. REMOVED & INSTALLED INTERCOSTAL IN REF TO SRM 51-31-01;  VOL II.  FABRICATED INTERCOSTAL IN REF TO DWG ARL 0501 REV "BU".  ALODINED IN REF TO SRM 51-21-01 VOL II.  PART MARKED IN REF TO GMM 7-0-1000.
